Nurofen For Children Cold, Pain, Fever Strawberry Flavour 100ml  0146011

Nurofen For Children Cold, Pain, Fever Strawberry Flavour Nurofen For Children Cold, Pain, Fever Strawberry Flavour

100ml  0146011
£4.50
Stock arriving soon
- +
Pharmacy Line

Pharmacy Medicine

This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our pharmacy team can ensure this product is right for you.

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen

Product details

Nurofen For Children Cold, Pain, Fever Strawberry Flavour is an oral ibuprofen suspension for babies and children aged from 3 months to 9 years. It relieves symptoms of cold and flu, reduces temperatures and fever and can be used for the relief of mild to moderate pain of sore throats, minor aches, teething, headaches, sprains and toothache.

Warnings / Side effects Expand

This medicine is suitable for the majority of people but certain people should not use it. Talk to your pharmacist or doctor if you are at all unsure.

 Do not give this medicine to your child if: • they have ever had a reaction (e.g. asthma, runny nose, rash, swelling of the face, tongue, lips or throat) after taking ibuprofen, aspirin or other non steroidal anti- inflammatory (NSAID) medicines • they weigh less than 5kg or are under 3 months of age • they are taking any other anti-inflammatory (NSAID) painkillers, or aspirin with a daily dose above 75 mg • they have (or have had two or more episodes) of a stomach ulcer, perforation or bleeding • they have severe kidney, heart or liver failure • they have inherited problems coping with fructose/fruit sugar (hereditary fructose intolerance). This is because the body can make some fructose from the ingredient maltitol. • they have a history of stomach bleeding or perforation after taking ibuprofen or other NSAIDs. Warnings and precautions Talk to your doctor or pharmacist if: • your child has or has had high blood pressure, heart problems or a stroke because there is a small increased risk of heart problems with ibuprofen • your child has a condition which may put them at risk of heart problems, such as diabetes or high cholesterol • your child has asthma or any allergic disease of the lungs • your child has, or has had liver, kidney, heart or bowel problems • your child is dehydrated as there is a risk of kidney problems • your child has SLE (Systemic Lupus Erythematosus, a condition of the immune system) or any similar disease • your child suffers from chronic inflammatory bowel disease such as Crohn’s disease or ulcerative colitis • Your child has an infection. This medicine may hide signs of an infections such as fever and pain. It is therefore possible that this medicine may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If you give this medicine to your child while they have an infection and their symptoms of the infection persist or worsen, consult a doctor without delay. • During chicken pox (varicella) it is advisable to avoid use of this medicine. Skin reactions • Serious skin reactions have been reported in association with this medicine. You should stop giving this medicine to your child and seek medical attention immediately, if they develop any skin rash, lesion of the mucous membranes, blisters or other signs of allergy since this can be the first signs of a very serious skin reactions

Other medicines and this medicine Tell your doctor or pharmacist if you or your child are taking, have recently taken or might take any other medicines, especially:  other medicines containing ibuprofen or other NSAIDs, including those you can buy over the counter  low dose aspirin (up to 75 mg a day)  diuretics (to help you pass water)  anticoagulants (blood thinning medicines e.g. warfarin)  medicines for high blood pressure (e.g.captopril, atenolol, losartan)  lithium (for mood disorders)  methotrexate (for psoriasis, arthritis and types of cancer)  zidovudine (for HIV)  corticosteroids (an anti-inflammatory drug)  cardiac glycosides (for heart problems)  ciclosporin or tacrolimus (to prevent organ rejection after transplant)  mifepristone (for termination of pregnancy)  quinolone antibiotics (for infections)  SSRI antidepressant drugs  antiplatelet drugs e.g. dipyridamole, clopidogrel. Seek the advice of your doctor or pharmacist if any of the above apply. If you are not sure what types of medicines your child is taking, show the medicine to the doctor or pharmacist.

Other warnings The following warnings are more likely to concern adults. In any case, consider them carefully before giving or taking this medicine. • medicines such as this medicine may be associated with a small increased risk of heart attack ('myocardial infarction') or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose or duration of treatment • if you have heart problems, previous stroke or think that you might be at risk of these conditions (for example if you have high blood pressure, diabetes or high cholesterol or are a smoker) you should discuss your treatment with your doctor or pharmacist • in limited studies, ibuprofen appears in the breast milk in very low concentration and is unlikely to affect the breast-fed infant adversely • if you are elderly talk to your doctor before using this medicine.


Like all medicines, this medicine can cause side effects, although not everybody gets them. The most common side effect is irritation of the stomach which can cause problems such as indigestion and heartburn. If your child experiences any of the following, stop giving this medicine and tell your doctor immediately: • blood in the stools (faeces/motions) • black tarry stools• vomiting blood or dark particles that look like coffee grounds • unexplained wheezing, asthma, shortness of breath, skin rash (which may be severe with blistering or peeling of the skin), itching or bruising, severe skin reactions including Stevens-Johnson syndrome, racing heart, fluid retention (swollen ankles or decreased levels of passing urine) • stiff neck, headache, nausea, vomiting, fever and disorientation. • face, tongue or throat swelling (these can be signs of serious allergic reactions) • A severe skin reaction known as DRESS (Drug reaction with eosinophilia and systemic symptoms) syndrome can occur.

Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells). • A red, scaly widespread rash with bumps under the skin and blisters mainly localised on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis) (frequency not known) . If your child experiences any of the following side effects, stop giving this medicine and tell your doctor: • unexplained stomach pain, indigestion, heartburn, nausea or vomiting • yellowing of the eyes, pale stools and dark urine (these can be signs of kidney or liver problems) • severe sore throat with high fever • unexplained bruising or bleeding, tiredness, getting more infections than normal, such as mouth ulcers, colds, sore throat, fever. (These can be signs of anaemia or other blood disorders.)

Other side effects which may occur are: Uncommon: may affect up to 1 in 100 people • headache Rare: may affect up to 1 in 1,000 people • diarrhoea, wind or constipation. Tell your doctor if these last for more than a few days or become troublesome Very rare: may affect up to 1 in 10,000 people • kidney or liver problems may occur with Ibuprofen • stroke or heart problems may occur with Ibuprofen. This is unlikely at the dose level given to children • worsening of colitis and Crohn’s disease • high blood pressure. • stomach ulcer, bleeding of the stomach, inflammation of the stomach lining Not known: frequency cannot be estimated from the available data: • in exceptional cases, serious infections of the skin and soft tissues have occurred during chicken pox (varicella) • skin becomes sensitive to light

 Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine.

Usage / Instructions Expand

For oral and short-term use only. Shake the bottle well before use.

  • Use the syringe inside to measure the dose accurately. Read the enclosed leaflet carefully before use.
  • Not suitable for children under 3 months of age or weighing less than 5kg.

Fever caused by immunisation:

  • Babies and children 3 months and over - Weighing more than 5kg: One 2.5ml dose if necessary give second 2.5ml dose 6hrs later
  • Do not give more than 2 doses in a 24 hour period. If the fever is not reduced, consult your doctor.

Fever, pain and symptoms of cold and flu:

  • 3 - 6 months - Weighing over 5kg: One 2.5ml dose 3 times a day. Do not use for more than 24 hours. If symptoms persist after 24 hours or worsen, consult your doctor.
  • 6 - 12 months: One 2.5ml dose 3 or 4 times in 24 hrs
  • 1 - 3 years: One 5ml dose 3 times in 24 hrs
  • 4 - 6 years: One 7.5ml (5ml 2.5ml) dose 3 times in 24 hrs
  • 7 - 9 years: One 10ml (5ml 5ml) dose 3 times in 24 hrs

Doses should be given every 6 - 8 hours. Leave at least 4 hours between doses. Do not take more than the recommended dose in 24 hours. For children above 6 months, if symptoms persist after 3 days or worsen, consult your doctor.

Ingredients Expand

The active ingredient is Ibuprofen 100 mg per 5ml of medicine.

The other ingredients are: Maltitol liquid, water, glycerol, citric acid, sodium citrate, sodium chloride, sodium saccharin, orange or strawberry flavour, xanthan gum, polysorbate 80, domiphen bromide.

Delivery & Returns Expand

Royal Mail Tracked 48hr Delivery

  • £3.49 for Tracked 48hr service, delivered within 2-3 working days from despatch of order.
  • Free delivery for orders over £35
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see the delivery page.

EVRI UK Tracked 48hr Service

  • £3.49 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £35
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)

Royal Mail Tracked 24hr Delivery

  • £5.09 for the Tracked 24hr service.
  • Mon-Thur orders placed before 8pm will be delivered 1-2 days from despatch (90% of orders delivered next day).
  • Friday orders placed before 8pm will be delivered from Saturday.
  • Weekend orders will be delivered from Tuesday.
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below
  • Pharmacy approved items will be despatched once approved and delivered the next working day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see below.

EVRI UK Tracked 24hr service

  • £5.09 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

EVRI Click & Collect tracked 48hr service

  • £3.00 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £35
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

EVRI UK Click & Collect tracked 24hr service

  • £3.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

UK Express Delivery

  • Free Express Delivery when you spend £100
  • Mon-Wed orders placed before 8pm will be delivered in 2 working days
  • Thursday orders placed before 8pm will be delivered on Monday
  • Friday orders placed before 8pm will be delivered on Tuesday
  • Weekend orders will be delivered on Tuesday
  • Delivered Mon-Fri (excluding bank holidays)
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Once approved P-line items will be delivered the next working day
  • Additional terms and conditions apply, please see below
  • Select Next working day delivery in the checkout for Express Delivery

Additional terms and conditions apply, to view our full delivery terms and conditions click here

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days

Find out more about our returns policy click here

Ratings & reviews

Your rating and review

£4.50

Why Shop with ChemistDirect.co.uk

Subscribe & Save

Subscribe & Save

Save up to 15% off or the lowest price guaranteed on 1000s of products.

Price promise

Price promise

We'll match the price if you find it cheaper at leading competitors.

Cheaper than the high street

Cheaper than the high street

We regularly check our prices against leading competitors to make sure you always get the best value.

Stock up & Save

Stock up & Save

Buy in bulk and save on everyday essentials.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply